# SDR SWIA202161527

- Difficulty date: August 6, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 863 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FWD> AND AFT SIDE OF FS 863 FRAME AT STRGR 27 AREA     (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED FWD> AND AFT SIDE OF FS 863 FRAME AT STRGR 27 AREA IAW CRJ-700 SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, 51-40-11-001-001-A01, AND 51-25-16-001-001-A01 REV 38B DATE 14DEC202, FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED, NO WEIGHT CHANGE, SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
